# SDR SWI2024F01098

- Difficulty date: July 18, 2024
- Submitted: November 4, 2024
- Operation: Air carrier
- Aircraft: N741EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10155
- Aircraft time: 43,280 hours, 32,383 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME FS1144.00 DAMAGED NEAR STR 9R BY WATER INJECTION LINE (C-CHECK RO 10/6/2024) (FILED CLOSED)EVALUATED DAMAGE ON FRAMS FS. 1144.00 NEAR SRT 9RH FOUND TO BE OUT OF LIMITS IAW CRJ700 SRM 53-61-06. FABRICATED REPAIR ANGLE ON FRAME FS 1144.00 NEAR STR 9RH BY WATER INJECTION LINE IAW MHIRJ REO 670-53-61-2342 REV--(P1) DATE: 2024-08-07 AND REO 670-53-61-2342 REV.-- DATE: 2024-09-09PERFORMED NDT INSPECTION BY BARON NDT LLC, FAA CRS# 5NDR545D, REPORT# S090424-6, P.O# 173562 DATE: 04-SEP-2024, NO DEFECTS NOTED AT TIME OF INSPECTION, SEE REPORT FOR DETAILS CAL TOOLS USED DIGITAL SCALE ID: AV-8473 CAL DUE: AUG-2025
